# SDR UALA2009093003075

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 43,668 hours, 5,201 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROWS 6, 7, 8 RT DOOR 2R EXIT SIGN OVER DOOR LIGHT SILL LIGHTS INOP CEILING LIGHTS BUSTLE LIGHT.  REPLACED BATTERY, CHECKS OKAY.
